Publications (23) MARIA LUISA SERRANO ORTEGA publications

2024

  1. Compatible TOSets with POSets: An Application to Additive Manufacturing

    Journal of Optimization Theory and Applications

2023

  1. Depth of almost strictly sign regular matrices

    Mathematical Methods in the Applied Sciences, Vol. 46, Núm. 1, pp. 732-744

  2. Omega Ideals in Omega Rings and Systems of Linear Equations over Omega Fields

    Axioms, Vol. 12, Núm. 8

  3. Omega-rings

    Fuzzy Sets and Systems, Vol. 455, pp. 183-197

2022

  1. Almost strictly sign regular rectangular matrices

    Journal of Computational and Applied Mathematics, Vol. 404

  2. Characterization and construction of tridiagonal almost strictly sign regular matrices

    International Journal of Computer Mathematics, Vol. 99, Núm. 6, pp. 1124-1138

2020

  1. Algorithmic characterization of pentadiagonal ASSR matrices

    International Journal of Computer Mathematics, Vol. 97, Núm. 1-2, pp. 431-443

2019

  1. Combined matrices of almost strictly sign regular matrices

    Journal of Computational and Applied Mathematics, Vol. 354, pp. 144-151

  2. Comparing pivoting strategies for almost strictly sign regular matrices

    Journal of Computational and Applied Mathematics, Vol. 354, pp. 96-102

2018

  1. Experiencia de desarrollo y evaluación de prácticas utilizando TIC

    XXVI Congreso Universitario de Innovación Educativa en las Enseñanzas Técnicas: libro de actas

2017

  1. ASSR matrices and some particular cases

    SEMA SIMAI Springer Series

  2. Backward stability with almost strictly sign regular matrices

    Journal of Computational and Applied Mathematics, Vol. 322, pp. 71-80

  3. QR decomposition of almost strictly sign regular matrices

    Journal of Computational and Applied Mathematics, Vol. 318, pp. 646-657

2016

  1. Almost strictly sign regular matrices and Neville elimination with two-determinant pivoting

    Applied Mathematics and Computation, Vol. 289, pp. 426-434

  2. Characterizations of M-banded ASSR matrices

    SEMA SIMAI Springer Series (Springer International Publishing), pp. 33-49

2015

  1. Almost strictly totally negative matrices: An algorithmic characterization

    Journal of Computational and Applied Mathematics, Vol. 275, pp. 238-246

  2. Characterizations of Almost Strictly Sign Regular matrices and some particular cases

    Proceedings of the XXIV Congress on Differential Equations and Applications, XIV Congress on Applied Mathematics

  3. On the characterization of almost strictly sign regular matrices

    Journal of Computational and Applied Mathematics, Vol. 275, pp. 480-488

2011

  1. Reflexiones sobre la implantación de los nuevos grados en EPI de Gijón

    XIX Congreso Universitario de Innovación Educativa en las enseñanzas Técnicas: libro de Resúmenes